A 36-year-old female asked:
Got flu shot friday having side effects that comes along with it and having chest pain to it hurt when i breath in or out, cough, when i bend down?
1 doctor answer • 3 doctors weighed in
Infectious Disease 56 years experience
Influenza vaccine: These symptoms are not generally associated with this killed virus vaccine, and would strongly recommend that you see a doctor asap and find out what else may be going on. Their onset may simply be coincidental with your receipt of the vaccine.
4.7k viewsReviewed >2 years ago
Last updated Nov 3, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.